# SDR DL764070609

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 23,279 hours, 7,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: L4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - DOOR SEAL LOOSE 4L DOOR.  CKD PRESS SEAL DOOR 4L OK, REPOSITIONED COVER DOOR SEAL 4L.
